Modification of $AIC$-type criterion in multivariate normal linear regression with a future experiment

この論文をさがす

著者

    • SATOH Kenichi
    • Department of Environmentrics and Biometrics, Research Institute for Radiation Biology and Medicine, Hiroshima University

収録刊行物

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 30(1), 29-53, 2000-03

    広島大学

各種コード

  • NII論文ID(NAID)
    110000016390
  • NII書誌ID(NCID)
    AA00664323
  • 本文言語コード
    ENG
  • ISSN
    00182079
  • データ提供元
    NII-ELS 
ページトップへ